# SDR SWAA2024101637292

- Difficulty date: September 13, 2024
- Submitted: October 16, 2024
- Operation: Air carrier
- Aircraft: N263WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32520
- Aircraft time: 54,754 hours, 32,941 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO COMPARTMENT FLOOR TO SIDEWALL SUPPORT ANGLEE FROM STA 727C+5 TO STA 787+2 LBL 22; WL 158.<[01] REMOVED AND REPLACED AFT CARGO COMPARTMENT FLOOR TO SIDEWALL SUPPORT ANGLEE FROM STA 727 TO STA 847 LBL 22; WL 158. IAW SRM 51-40-02 AND DWG 146A7500 REV: B;[02] REJECTED: STEP 2 CLOSED AMT NOT AUTHORIZED TO COMPLETE OUT STEPS DUE TO MPM REQUIREMENTS. RAISE STEP 11 INSTALL NUTPLATES AT FLOOR SIDEWALL SUPPORT;[03] REMOVED AND REPLACED ACB FLOOR TO SIDEWALL SUPPORT FROM BS 727 TO BS 847 LBL 22 WL 158 IAW SRM 51-40-02 AND DWG 146A7500 ID:0085 REV: A.;[04] VERIFIED COMPLETION CORRECTIVE ACTION 3 AND MEASUREMENT TABLE.
